# SDR ASAA2014090409060

- Difficulty date: September 4, 2014
- Submitted: September 8, 2014
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 25,043 hours, 7,742 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Filter
- Part number: 412A160041
- Condition: Dirty
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COULD NOT CONTROL CABIN AIR TEMPERATURE, TOO HOT.  SWITCHED TRIM AIR OFF AND CABIN AIR TEMPERATURE SLOWLY COOLED, BUT STILL SOMEWHAT DIFFICULT TO CONTROL.  ACFT GROUNDED.  FOUND ALL 3 AIR TEMP FILTERS DIRTY, REPLACED ALL 3 AIR TEMP FILTERS IAW AMM 21-61-06.  NO FAULTS LOGGED NR 1 & NR 2 TEMP CONTROLLERS. NR 1 & NR 2 TEMP CONTROLLERS BITE CHECK NORMAL.  RAN LT & RT PACKS 20 MINUTES.  BOTH NR 1 & NR 2 AIR CONDITIONING SYSTEM GROUND FUNCTIONAL, CK NORMAL.
